# SDR UIEA200300012

- Difficulty date: February 25, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 65B89058502
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CURRENT C-CHECK AT SIAEC, FOUND NR 4 PYLON NR 3 LONGITUDINAL STIFFENER VERTICAL FLANGE, BELOW PRECOOLER EXHAUST VENT, CRACKED THREE PLACES AT NAC 245, 247 AND 257.  PYLON PREVIOUSLY MODIFIED PER SB 747-54-2163 AND 747-54-2091 WHICH CONSISTS OF AN UPPER ANGLE INSTALLED ON THE STIFFENER FROM NAC 234 TO 272 ALONG WITH AN EXTERNAL SKIN DOUBLER.  ADDITIONAL REPAIR CONSISTS OF A LOWER ANGLE INSTALLED FROM NAC 234-252.  CRACK AT NAC 257 MAY BE LEFT AS IS.  HFEC INSPECTED ALL OPEN HOLES COMMON TO BOTH ANGLES AND HOLES IN THE REMAINING REPAIR.  NO ADDITIONAL CRACKING FOUND ON STIFFENER OF ALUMINUM SKIN.  REPAIR ANGLE INSTALLED PER STANDARD SRM PRACTICES IAW S/B'S MENTIONED ABOVE.  (M)
